# SDR CWQA20210624001

- Difficulty date: June 21, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N697SD
- Make and model: Cessna 560XL
- Aircraft serial: 5605197
- Aircraft time: 15,018 hours, 11,583 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1397226
- Part serial: 01117H6624
- Condition: Cracked
- Location: Cockpit
- Part time: 15,018 hours, 11,583 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE, CREW HEARD A POP AND THEN NOTICED CO-PILOT FORWARD SIDE WINDOW WAS CRACKED IN MULTIPLE DIRECTIONS.  CHECKLIST FOLLOWED, EMERGENCY DECLARED, EMERGENCY DESCENT PERFORMED, AND UNEVENTFUL LANDING PERFORMED.  MAINTENANCE REMOVED AND REPLACED CO-PILOT FORWARD SIDE WINDOW, P/N OFF NP139722-6 S/N OFF 01117H6624.
